Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Best uniform approximations via annihilating measures


Author: William Hintzman
Journal: Bull. Amer. Math. Soc. 76 (1970), 1062-1066
MSC (1970): Primary 4130, 4140; Secondary 4215, 4625
MathSciNet review: 0262747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Buck, Applications of duality in approximation theory, Approximation of Functions (Proc. Sympos. General Motors Res. Lab., 1964), Elsevier Publ. Co., Amsterdam, 1965, pp. 27–42. MR 0196367
  • 2. Karel de Leeuw and Walter Rudin, Extreme points and extremum problems in 𝐻₁, Pacific J. Math. 8 (1958), 467–485. MR 0098981
  • 3. Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • 4. Walter Rudin, Real and complex analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210528

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4130, 4140, 4215, 4625

Retrieve articles in all journals with MSC (1970): 4130, 4140, 4215, 4625


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12560-5